Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 1 (1997), Issue 1, Pages 25-34
http://dx.doi.org/10.1080/10273669708833004

A Mathematical Model of Combined Drug Therapy of HIV Infection

1Department of Microbiology and Immunology, University of Michigan Medical School, Ann Arbor, MI 48109, USA
2Department of Mathematics, Vanderbilt University, Nashville, TN 37240, USA

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Denis E. Kirschner and G. F. Webb, “A Mathematical Model of Combined Drug Therapy of HIV Infection,” Journal of Theoretical Medicine, vol. 1, no. 1, pp. 25-34, 1997. doi:10.1080/10273669708833004